It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Sean on January 14, 2000 at 16:10:02:

In Reply to: Re: Coming Off Dilantin posted by Jill Green on January 12, 2000 at 15:38:16:

: : I had two Grand Mal seizures in the early 80's. After the second one my doctor put me on Dilantin,
: : 400 mg per day, and I have never had another seizure. I also have not experienced any side-effects from
: : the Dilantin, other than some memory loss and fatigue.
: : Two years ago I switched neurologists. The new doctor is now suggesting that, because there are
: : potential Liver problems fron long-term use of Dilantin, I may want to come-off it. He is leaving it up to me.
: : He also says there is a 50-50 chance I could have another seizure. After I come-off the Dilantin he wants
: : to put me on Neurontin for a year.
: : Anybody out there have any similar experience? Any info on Neurontin? Please feel free to e-mail me.
: : Thanks.

: : Sean Shevlin hey, Sean, my neurologist told me that he was going to take me off of Dilantin and put me on Depakote. Just the other month, however, he raised my Dilantin level to 560 mg a day! When I complanied about the memory loss, he denied that the Dilantin was causing it.Can you let me know about Neurontin?It has got to be cheaper than Depakote!Thanx!Jill

Jill: My doctor also denied the relationship between Dilantin & memory loss. Anyway, I won't be starting the Neurontin until I am completely off the Dilantin. I start weening-off it on 2/3/2000 & will be on Neurontin 2 months later. I'll let you know how it goes.
Sean

Follow Ups

All times are GMT -7. The time now is 09:00 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!